Hi Jayne, and welcome to the forum.
Your dose is low and if you've only been taking this amount for 5 months your withdrawals shouldn't be too bad.
If you are able to cut them in half and do a slow taper, it would help too.
You may have some chills, sleep issues, and some tummy issues, but we can help you with that if you'll keep posting and let us know what you'd like help with.
Thanks for your help. I cut them in half and took one this morning. How long do you think I should keep taking this amount? I can then cut them in 1/4's. My doctor said that I could just stop taking them and would have no problem since I only take it once a day. Quite frankly I don't believe him after reading everything on here. I have kids with full schedules and have to be able to function. Any advice would be greatly appreciated. Thanks
Good morning, Jayne~
The forum doesn't allow us to give specific taper details but waiting until your body adjusts to the reduced dose and then dropping again is what works. You won't have the degree of withdrawals that so many others have because of your low dose so don't let your head put fear in you. OK?
You'll do just GREAT!
Keep posting if you have further questions as you go along.
Thank you so much for your help. I definitely have fear in my head. I'm going to continue at 7.5 mg for a few days and then cut it in 1/4's for a few days and then stop. Does this sound ok?
It sounds great..... let your body and how you're feeling be your "indicator" as to when to make the next reduction. I think you have a grand plan☺
Hi & Welcome!
It sounds like you have a good plan. Just take it slow and let the Brain & Body adjust to each drop. There had been many times, before I got so hooked on my other meds, that I did very little for about 3 months and never even had a w/d. However, my first taste of opiates after that lead me up a bad road that lasted 12yrs. SO I really think you will be OK. The big thing is to keep flushing the chems out of the system. Eat Healthy and take some good vit/min too. You want to have a great immune system build up when you get off of these. My Opinion is that it will not be that bad at all. Keep your mind redirected at all times and stay busy. Exercise, Sun & Music will help stimulate those Happy chems in the Brain that get knocked down a bit when we use certain types of meds. Thank your God that you where able to take control of these meds before they took over your Brain. Just keep telling yourself that to have No Fear is to have Faith. YOU will be OK. Most of us used for a very long time at higher doses, so do not let your thinking make you think this will happen to you. It will not be as intense or long, speaking from my own experience. Wishing you all the best and a Big High Five for not being or becoming Addicted to these..You are getting out at the nick of time..Good for YOU!!
Thank you so much. Had a little stomach ache this morning but it's gone now. Will stay at this 7.5 dose for a week then I will cut that in half. Will keep you posted. ❤️
That's a GREAT plan, Jayne~
Glad you will keep us posted.